首页
学术期刊
论文检测
AIGC检测
热点
更多
数据
THE INTERNAL STRUCTURE OF SIMPLE C-STAR-ALGEBRAS
被引:0
|
作者
:
CUNTZ, J
论文数:
0
引用数:
0
h-index:
0
CUNTZ, J
机构
:
来源
:
PROCEEDINGS OF SYMPOSIA IN PURE MATHEMATICS
|
1982年
/ 38卷
关键词
:
D O I
:
暂无
中图分类号
:
O1 [数学];
学科分类号
:
0701 ;
070101 ;
摘要
:
引用
收藏
页码:85 / 115
页数:31
相关论文
共 50 条
[1]
THE STRUCTURE OF STABLE ALGEBRAICALLY SIMPLE C-STAR-ALGEBRAS
BLACKADAR, BE
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV HEIDELBERG,D-6900 HEIDELBERG 1,FED REP GER
UNIV HEIDELBERG,D-6900 HEIDELBERG 1,FED REP GER
BLACKADAR, BE
CUNTZ, J
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV HEIDELBERG,D-6900 HEIDELBERG 1,FED REP GER
UNIV HEIDELBERG,D-6900 HEIDELBERG 1,FED REP GER
CUNTZ, J
[J].
AMERICAN JOURNAL OF MATHEMATICS,
1982,
104
(04)
: 813
-
822
[2]
ON INFINITE SIMPLE C-STAR-ALGEBRAS
LIN, HX
论文数:
0
引用数:
0
h-index:
0
机构:
E CHINA NORMAL UNIV,DEPT MATH,SHANGHAI 200062,PEOPLES R CHINA
LIN, HX
ZHANG, SA
论文数:
0
引用数:
0
h-index:
0
机构:
E CHINA NORMAL UNIV,DEPT MATH,SHANGHAI 200062,PEOPLES R CHINA
ZHANG, SA
[J].
JOURNAL OF FUNCTIONAL ANALYSIS,
1991,
100
(01)
: 221
-
231
[3]
DIMENSION FUNCTIONS ON SIMPLE C-STAR-ALGEBRAS
CUNTZ, J
论文数:
0
引用数:
0
h-index:
0
CUNTZ, J
[J].
MATHEMATISCHE ANNALEN,
1978,
233
(02)
: 145
-
153
[4]
SIMPLE C-STAR-ALGEBRAS AND SUBGROUPS OF Q
MURPHY, GJ
论文数:
0
引用数:
0
h-index:
0
MURPHY, GJ
[J].
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY,
1989,
107
(01)
: 97
-
100
[5]
ON THE STRUCTURE OF SIMPLE C-STAR-ALGEBRAS TENSORED WITH A UHF-ALGEBRA
RORDAM, M
论文数:
0
引用数:
0
h-index:
0
机构:
Department of Mathematics and Computer Science, Odense University, DK-5230 Odense M
RORDAM, M
[J].
JOURNAL OF FUNCTIONAL ANALYSIS,
1991,
100
(01)
: 1
-
17
[6]
ON THE DIXMIER PROPERTY OF SIMPLE C-STAR-ALGEBRAS
RIEDEL, N
论文数:
0
引用数:
0
h-index:
0
RIEDEL, N
[J].
MATHEMATICAL PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY,
1982,
91
(JAN)
: 75
-
78
[7]
IDEALS OF MULTIPLIER ALGEBRAS OF SIMPLE AF C-STAR-ALGEBRAS
LIN, HX
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV CALIF SANTA BARBARA,DEPT MATH,SANTA BARBARA,CA 93106
UNIV CALIF SANTA BARBARA,DEPT MATH,SANTA BARBARA,CA 93106
LIN, HX
[J].
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY,
1988,
104
(01)
: 239
-
244
[8]
INNER-STAR-AUTOMORPHISMS OF SIMPLE C-STAR-ALGEBRAS
OLESEN, D
论文数:
0
引用数:
0
h-index:
0
机构:
ODENSE UNIV,DK-5000 ODENSE,DENMARK
ODENSE UNIV,DK-5000 ODENSE,DENMARK
OLESEN, D
[J].
COMMUNICATIONS IN MATHEMATICAL PHYSICS,
1975,
44
(02)
: 175
-
190
[9]
DISCRETE-GROUPS AND SIMPLE C-STAR-ALGEBRAS
BEDOS, E
论文数:
0
引用数:
0
h-index:
0
机构:
Department of Mathematics, University of Oslo, Blindern, 0316 Oslo 3
BEDOS, E
[J].
MATHEMATICAL PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY,
1991,
109
: 521
-
537
[10]
A PROPERTY OF PURELY INFINITE SIMPLE C-STAR-ALGEBRAS
ZHANG, S
论文数:
0
引用数:
0
h-index:
0
ZHANG, S
[J].
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY,
1990,
109
(03)
: 717
-
720
←
1
2
3
4
5
→